Three days late on my period?

Patient : Okay I'm on birth control and always use condoms but my period is 3 days late and I'm cramping like a period? I have also had a lot of clear discharge? What's wrong??
Symptoms:  Clear discharge, period cramping
Doctor :   Hello, thanks for contacting askthedoctor.com The cramps you are experiencing along with clear discharge is probably due to premenstrual syndrome or PMS. Your menses should start in few days or next day. These PMS symptoms though mimic that of pregnancy but subside once the menses start or ends. Chances of pregnancy are negligible as you are on birth control and have been using condoms as well. So it is advisable to wait for few days to allow menses to start naturally an for the pain you may consider antispasmodics which are available on prescription. I hope i have answered your query, wishing you good health, regards

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews